Previous |  Up |  Next

Article

Keywords:
monotonically meta-Lindelöf; compact; point-countable; order; linearly ordered extension
Summary:
In this paper, we study the monotone meta-Lindelöf property. Relationships between monotone meta-Lindelöf spaces and other spaces are investigated. Behaviors of monotone meta-Lindelöf $GO$-spaces in their linearly ordered extensions are revealed.
References:
[1] Burke, D. K.: Covering properties. Handbook of Set-Theoretic Topology K. Kunen, J. E. Vaughan Elsevier Science Publishers (1984), 347-422. MR 0776628 | Zbl 0569.54022
[2] Bennett, H. R., Lutzer, D. J.: Continuous separating families in ordered spaces and strong base conditions. Topology Appl. 119 (2002), 305-314. DOI 10.1016/S0166-8641(01)00075-X | MR 1888675 | Zbl 0989.54037
[3] Bennett, H., Lutzer, D., Matveev, M.: The monotone Lindelöf property and separability in ordered spaces. Topology Appl. 151 (2005), 180-186. DOI 10.1016/j.topol.2004.05.015 | MR 2139751 | Zbl 1069.54021
[4] Balogh, Z., Rudin, M. E.: Monotone normality. Topology Appl. 47 (1992), 115-127. DOI 10.1016/0166-8641(92)90066-9 | MR 1193194 | Zbl 0769.54022
[5] Chaber, J., Coban, M. M., Nagami, K.: On monotonic generalizations of Moore spaces, Čech complete spaces and p-spaces. Fund. Math. 83 (1974), 107-119. MR 0343244 | Zbl 0292.54038
[6] Engelking, R. R.: General Topology. Revised and completed edition. Heldermann Berlin (1989). MR 1039321
[7] Good, C., Knight, R., Stares, I.: Monotone countable paracompactness. Topology Appl. 101 (2000), 281-298. DOI 10.1016/S0166-8641(98)00128-X | MR 1733809 | Zbl 0938.54026
[8] Halbeisen, L., Hungerbühler, N.: On continuously Urysohn and strongly separating spaces. Topology Appl. 118 (2002), 329-335. DOI 10.1016/S0166-8641(01)00127-4 | MR 1874554
[9] Heath, R. W., Lutzer, D. J., Zenor, P. L.: Monotonically normal spaces. Trans. Amer. Math. Soc. 178 (1973), 481-493. DOI 10.1090/S0002-9947-1973-0372826-2 | MR 0372826 | Zbl 0269.54009
[10] Lutzer, D. J.: On generalized Ordered Spaces. Dissertationes Math. Vol. 89. (1971). MR 0324668
[11] Reed, G. M., McIntyre, D. W.: A Moore space with calibre $(\omega_1, \omega)$ but without calibre $\omega_1$. Topology Appl. 44 (1992), 325-329. DOI 10.1016/0166-8641(92)90105-9 | MR 1173269
[12] Shi, W.-X., Gao, Y.-Z.: Sorgenfrey line and continuous separating families. Topology Appl. 142 (2004), 89-94. DOI 10.1016/j.topol.2004.01.004 | MR 2071295 | Zbl 1060.54018
[13] Steen, L. A., Seebach, J. A.: Counterexamples in Topology. Springer-Verlag New York (1978). MR 0507446 | Zbl 0386.54001
[14] Zenor, P.: A class of countably paracompact spaces. Proc. Amer. Math. Soc. 24 (1970), 258-262. DOI 10.1090/S0002-9939-1970-0256349-X | MR 0256349 | Zbl 0189.53301
Partner of
EuDML logo